| Lot Number |
250715 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation ongoing, once complete a supplemental report will be issued.
Event or Problem Description
Lenstec received an email stating "lens had scratch on lens, dr cut it and removed it then replaced it with the same diopter".
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Based on the results of the investigation, the lens was returned in two pieces.The first piece consisted of approximately one quarter of the optic and a haptic, the second piece consisted of approximately three quarters of the optic and half of a haptic.The cross sections of both lens was smooth and straight and appeared to be cut with a sharp object.No scratches were noted on the surface of the lens.No defects or damages were noted on the returned components.Lenstec confirms that our lenses are 100% inspected at final clean and inspection and if any scratches were present, the lens would not have been packed for shipping.Therefore, lenstec recommends that the user follow the instructions for use which indicates the procedure for correct implantation of the lens.Lenstec also confirms that the lens, its design, and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description